MAUDE Adverse Event Report: REWALK ROBOTICS LTD. REWALK PERSONAL; POWERED EXOSKELETON

REWALK ROBOTICS LTD. REWALK PERSONAL; POWERED EXOSKELETON
Model Number PERSONAL
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Upon standing (the company representative who was in touch with the user believes it was the second sit to stand during the session), the left hand (lh) front knee bracket (fkb) cracked and the device returned to sit position.The user went to the hospital and was diagnosed with broken leg (right leg).

Brand Name
REWALK PERSONAL
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
REWALK ROBOTICS LTD.
3 hatnufa st. (6th floor)
yokne'am, israel 20692 03
IS  2069203
MDR Report Key7385462
Report Number3007615665-2018-00001
Device Sequence Number1633398
Product Code PHL
UDI-Device Identifier00861803000303
UDI-Public(01)00861803000303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 03/15/2018
Report Date (Section F) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physical Therapist
Device Model NumberPERSONAL
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2018
Device Age8 MO
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0944-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient Weight70
Date Report Sent to FDA03/15/2018